Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 342, NWS Memphis, TN

December 1, 20184 counties in Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Dec 1, 2018, 7:53 AM CST for 4 counties in Mississippi. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 1, 2018, 7:53 AM CST (13:53 UTC)
Expired
Dec 1, 2018, 8:45 AM CST
In force
52 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lafayette County, MS, Marshall County, MS, Panola County, MS, Tate County, MS

The radar

The Memphis radar (KNQA), 84 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 1.9 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2018-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2018-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
101 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted.

432 
WUUS54 KMEG 011353
SVRMEG
MSC071-093-107-137-011445-
/O.NEW.KMEG.SV.W.0342.181201T1353Z-181201T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
753 AM CST SAT DEC 1 2018

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Northwestern Lafayette County in northwestern Mississippi...
  Southern Marshall County in northwestern Mississippi...
  Tate County in northwestern Mississippi...
  Panola County in northwestern Mississippi...

* Until 845 AM CST.

* At 753 AM CST, a severe thunderstorm was located over Pleasant 
  Grove, or 14 miles southwest of Senatobia, moving northeast at 60 
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Senatobia, Holly Springs, Batesville, Wall Doxey State Park, John W
  Kyle State Park, Sardis, Coldwater, Como, Crenshaw, Barr,
  Strayhorn, Pleasant Grove, Harmontown, Curtis Station,
  Independence, Laws Hill, Marianna, Wakefield, Askew and Waterford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3430 9019 3466 9021 3472 9006 3471 9003
      3472 8996 3477 8991 3476 8930 3435 8972
TIME...MOT...LOC 1353Z 234DEG 56KT 3446 9013 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
867 
WWUS54 KMEG 011415
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
815 AM CST SAT DEC 1 2018

MSC071-093-107-137-011445-
/O.CON.KMEG.SV.W.0342.000000T0000Z-181201T1445Z/
Lafayette MS-Marshall MS-Tate MS-Panola MS-
815 AM CST SAT DEC 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CST
FOR NORTHWESTERN LAFAYETTE...SOUTHERN MARSHALL...EASTERN TATE AND
NORTHEASTERN PANOLA COUNTIES...

At 815 AM CST, a severe thunderstorm was located near Barr, or 7
miles east of Senatobia, moving northeast at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Senatobia, Holly Springs, Batesville, Wall Doxey State Park, John W
Kyle State Park, Sardis, Coldwater, Como, Barr, Harmontown,
Independence, Laws Hill, Marianna, Wakefield, Waterford, Aiken,
Crossroad, Tyro, Gilton and Chulahoma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3431 9008 3444 9001 3457 8997 3467 8997
      3472 8996 3477 8991 3476 8930 3435 8972
TIME...MOT...LOC 1415Z 236DEG 51KT 3457 8984 

HAIL...1.00IN
WIND...60MPH
 
$$
890 
WWUS54 KMEG 011422
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
822 AM CST SAT DEC 1 2018

MSC071-093-107-137-011445-
/O.CON.KMEG.SV.W.0342.000000T0000Z-181201T1445Z/
Lafayette MS-Marshall MS-Tate MS-Panola MS-
822 AM CST SAT DEC 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CST
FOR NORTHWESTERN LAFAYETTE...SOUTHERN MARSHALL...EASTERN TATE AND
NORTHEASTERN PANOLA COUNTIES...

At 822 AM CST, a severe thunderstorm was located over Barr, or 13
miles east of Senatobia, moving northeast at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Senatobia, Holly Springs, Wall Doxey State Park, John W Kyle State
Park, Sardis, Coldwater, Como, Barr, Harmontown, Independence, Laws
Hill, Marianna, Wakefield, Waterford, Aiken, Crossroad, Tyro, Gilton,
Chulahoma and Glenville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3438 8995 3444 9001 3457 8997 3467 8997
      3472 8996 3477 8991 3476 8930 3441 8966
TIME...MOT...LOC 1422Z 234DEG 55KT 3462 8974 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$
932 
WWUS54 KMEG 011435
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
835 AM CST SAT DEC 1 2018

MSC071-093-107-137-011445-
/O.CON.KMEG.SV.W.0342.000000T0000Z-181201T1445Z/
Lafayette MS-Marshall MS-Tate MS-Panola MS-
835 AM CST SAT DEC 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CST
FOR NORTHWESTERN LAFAYETTE...SOUTHERN MARSHALL...EASTERN TATE AND
NORTHEASTERN PANOLA COUNTIES...

At 835 AM CST, a severe thunderstorm was located near Marianna, or
near Holly Springs, moving northeast at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Holly Springs, Wall Doxey State Park, Harmontown, Laws Hill,
Marianna, Wakefield, Blackwater, Teckville, Waterford, Aiken, Wyatte,
Tyro, Gilton, Chulahoma, Glenville, Thyatira, Galena, Hayes Crossing,
Bett and Waites.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3440 8977 3451 8978 3456 8976 3463 8977
      3469 8978 3477 8977 3476 8930 3441 8966
TIME...MOT...LOC 1435Z 234DEG 56KT 3474 8954 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 1, 6:11 AM CST, 1 hour 42 minutes earlier.

Area forecast discussion, Dec 1, 6:11 AM CST, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
611 AM CST Sat Dec 1 2018

.UPDATE...

Updated to include 12Z aviation discussion below.

&&

.PREV DISCUSSION... /issued 352 AM CST Sat Dec 1 2018/

DISCUSSION...

A line of thunderstorms is moving quickly to the East across
Eastern Arkansas. Conditions remain marginally favorable for
strong to severe thunderstorms. Surface based CAPE over 300 J/kg
seems sufficient to balance around 40 kts of shear and 0-3 km SRH
up to around 400 m2/s2. Corning, Arkansas recently reported a wind
gust of 50 mph. At the speed the line is moving, it will likely
outrun the greatest instability over the next hour or two
resulting in a diminishing threat of severe thunderstorms.

Beyond the early morning severe threat, the only concern today
might be strong gradient winds. South winds are likely to be
sustained between 15 and 20 knots this morning with gusts to 25
kts...just enough to blow around lawn furniture, trash cans and
other unsecured relatively light objects. By midday, areas West
of the Mississippi River should see more sun than clouds with
significant clearing area wide during the afternoon hours. After
the rain ends and skies clear, temperatures will soar into the low
to middle 70s, as much as 20 degrees above normal.

A very broad trough centered over the Rockies into West Texas will
begin to shift over the Plains Sunday. Slight height falls over
the Mississippi River Valley will result in slightly cooler
conditions across the Midsouth Sunday. A reinforcing cold front
will move rapidly across the Midsouth late Sunday ushering in a
cooler and dry airmass for the beginning of the work week.

The broad trough over the plains will gradually shift East through
the upcoming work week, deamplifying a bit and resulting in
Northwest Flow across the Midsouth. At the surface a high pressure
will prevail midweek, keeping conditions dry. As a result partly
cloudy to cloudy conditions are expected, along with near to
slightly below normal temperatures. Little to no precipitation is
expected through midweek, with slightly higher chance of rain late
Thursday into Friday.

30

&&

.AVIATION...
/12z TAFs/

A mix of MVFR and IFR conds in the short term as a cluster of
showers and thunderstorms move along a frontal boundary near the
Mississippi River. Conditions should begin to improve to VFR behind
the front over the next couple of hours for JBR and MEM...with
MKL and TUP within a couple hours later. Winds will shift back to
the southwest behind the front and strengthen to 13-16 kts with
gusts to 25 kts through sundown. Thereafter, winds will relax to
around 10 kts from the southwest with clear skies.

AC3

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Dec 1, 5:33 AM CST, 2 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
533 AM CST Sat Dec 1 2018

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-021345-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
533 AM CST Sat Dec 1 2018

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

A few strong to severe storms will remain possible early this
morning, mainly in East Arkansas. Damaging winds will be the
primary threat.

Additional strong storms may develop this afternoon in West
Tennessee near the Tennessee River.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Special weather statement, Dec 1, 6:17 AM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Memphis TN
617 AM CST SAT DEC 1 2018

MSZ001-TNZ088-011245-
DeSoto MS-Shelby TN-
617 AM CST SAT DEC 1 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 645 AM CST
FOR...

Northeastern DeSoto County in northwestern Mississippi...
Southeastern Shelby County in western Tennessee...

At 617 AM CST...a strong thunderstorm producing winds at least 40 mph
was located over Horn Lake, moving northeast at 55 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in northeastern DeSoto and southeastern Shelby Counties should
monitor this storm closely.

LAT...LON 3512 9006 3529 8964 3500 8965 3499 8972
      3498 8973 3488 9014
TIME...MOT...LOC 1217Z 229DEG 54KT 3497 9003
Special weather statement, Dec 1, 6:22 AM CST, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Memphis TN
622 AM CST SAT DEC 1 2018

ARZ028-TNZ019-048>051-011315-
Mississippi AR-Tipton TN-Crockett TN-Lauderdale TN-Dyer TN-
Haywood TN-
622 AM CST SAT DEC 1 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 715 AM CST
FOR...

Northeastern Mississippi County in eastern Arkansas...
Northeastern Tipton County in western Tennessee...
Northwestern Crockett County in western Tennessee...
Lauderdale County in western Tennessee...
Southern Dyer County in western Tennessee...
Northwestern Haywood County in western Tennessee...

At 622 AM CST...a strong thunderstorm producing winds at least 40 mph
was located over Ft Pillow, or near Fort Pillow State Park, moving
northeast at 65 mph.

People in northeastern Mississippi...northeastern Tipton...
northwestern Crockett...Lauderdale...southern Dyer and northwestern
Haywood Counties should monitor this storm closely.

LAT...LON 3603 8917 3602 8917 3601 8920 3598 8918
      3561 8923 3553 8993 3599 8984
TIME...MOT...LOC 1222Z 241DEG 57KT 3565 8979
Special weather statement, Dec 1, 6:24 AM CST, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Memphis TN
624 AM CST SAT DEC 1 2018

ARZ049-MSZ001-007-008-012-011300-
Lee AR-Tunica MS-DeSoto MS-Panola MS-Tate MS-
624 AM CST SAT DEC 1 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 700 AM CST
FOR...

Southeastern Lee County in eastern Arkansas...
Tunica County in northwestern Mississippi...
Southwestern DeSoto County in northwestern Mississippi...
Northwestern Panola County in northwestern Mississippi...
Western Tate County in northwestern Mississippi...

At 624 AM CST...a strong thunderstorm producing winds at least 40 mph
was located near Tunica, or 8 miles northeast of St Francis National
Park, moving northeast at 65 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in southeastern Lee...Tunica...southwestern DeSoto...
northwestern Panola and western Tate Counties should monitor this
storm closely.

LAT...LON 3485 9037 3486 9034 3485 9032 3485 9031
      3486 9030 3487 9031 3490 9027 3487 9004
      3452 8993 3449 9020 3451 9020 3451 9030
      3448 9031 3447 9047 3451 9054 3474 9057
TIME...MOT...LOC 1224Z 232DEG 59KT 3463 9047
Special weather statement, Dec 1, 6:50 AM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Memphis TN
650 AM CST SAT DEC 1 2018

TNZ001>003-019-020-048-051-011345-
Weakley TN-Lake TN-Crockett TN-Lauderdale TN-Obion TN-Dyer TN-
Gibson TN-
650 AM CST SAT DEC 1 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 745 AM CST
FOR...

Weakley County in western Tennessee...
Southeastern Lake County in western Tennessee...
Northwestern Crockett County in western Tennessee...
Northeastern Lauderdale County in western Tennessee...
Obion County in western Tennessee...
Dyer County in western Tennessee...
Gibson County in western Tennessee...

At 649 AM CST...a strong thunderstorm producing winds at least 40 mph
was located near Newbern, or near Dyersburg, moving northeast at 65
mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in Weakley...southeastern Lake...northwestern Crockett...
northeastern Lauderdale...Obion...Dyer and Gibson Counties should
monitor this storm closely.

LAT...LON 3650 8857 3606 8866 3606 8869 3594 8870
      3587 8960 3621 8955 3650 8924
TIME...MOT...LOC 1249Z 241DEG 57KT 3612 8936
Special weather statement, Dec 1, 6:52 AM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Memphis TN
652 AM CST SAT DEC 1 2018

MSZ001-002-008-011345-
Marshall MS-DeSoto MS-Tate MS-
652 AM CST SAT DEC 1 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 745 AM CST
FOR...

Northwestern Marshall County in northwestern Mississippi...
Eastern DeSoto County in northwestern Mississippi...
Tate County in northwestern Mississippi...

At 652 AM CST...a strong thunderstorm producing winds at least 40 mph
was located near Arkabutla, or 7 miles northwest of Senatobia, moving
northeast at 50 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in northwestern Marshall...eastern DeSoto and Tate Counties
should monitor this storm closely.

LAT...LON 3499 8988 3499 8945 3455 8981 3456 9019
TIME...MOT...LOC 1252Z 235DEG 45KT 3471 9006
Special weather statement, Dec 1, 7:39 AM CST, 14 minutes before
Special Weather Statement
National Weather Service Memphis TN
739 AM CST SAT DEC 1 2018

MSZ002-003-TNZ089-090-011430-
Marshall MS-Benton MS-Hardeman TN-Fayette TN-
739 AM CST SAT DEC 1 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 830 AM CST
FOR...

Northern Marshall County in northwestern Mississippi...
Northwestern Benton County in northeastern Mississippi...
Southwestern Hardeman County in western Tennessee...
Southern Fayette County in western Tennessee...

At 739 AM CST...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located over Mt Pleasant, or 9
miles southeast of Collierville, moving northeast at 65 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in northern Marshall...northwestern Benton...southwestern
Hardeman and southern Fayette Counties should monitor this storm
closely.

LAT...LON 3484 8929 3484 8972 3519 8952 3519 8901
TIME...MOT...LOC 1339Z 241DEG 57KT 3498 8954

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 5:56 AM CSTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica19 min
Dec 1, 6:24 AM CSTSpecial Weather StatementMEGTunica36 min
Dec 1, 6:36 AM CSTSevere Thunderstorm WarningMEGCoahoma, Quitman39 min
Dec 1, 6:52 AM CSTSpecial Weather StatementMEGTate53 min
Dec 1, 7:08 AM CSTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tunica52 min
Dec 1, 7:23 AM CSTTornado WarningMEGCoahoma, Quitman37 min
Dec 1, 8:41 AM CSTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Tippah, Union49 min
Dec 1, 9:10 AM CSTSpecial Weather StatementMEGPanola35 min
Dec 1, 1:18 PM CSTSpecial Weather StatementMEGBenton27 min
Dec 1, 3:36 PM CSTSpecial Weather StatementMEGTishomingo24 min
Dec 1, 3:43 PM CSTSpecial Weather StatementMEGItawamba47 min
Dec 1, 3:51 PM CSTSpecial Weather StatementMEGMonroe54 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.